# SDR AALA20070034

- Difficulty date: January 7, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 97652528
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX INFLIGHT T1782/07JAN SAN - DFW  AT FLIGHT LEVEL 310, LEFT GENERATOR TRIPPED ON AND OFF SEVERAL TIMES.  CONSTANT SPEED DRIVE OIL TEMPERATURE OVER RED LINE.  UNABLE TO START APU.  TURNED LEFT GENERATOR SWITCH OFF.  CONSTANT SPEED DRIVE OIL TEMPERATURE COOLED BELOW RED LINE.  LANDED PHX WITHOUT INCIDENT.  REPLACED LEFT CONSTANT SPEED DRIVE AND GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
